It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2003, 10:28 PM   #1
Newbie
 
Join Date: Feb 2003
Posts: 1
netidone HB User
Question ankle rash

I've had a long history of many of the symtomshere.thDX has been left at "undifferentiated AI" (meaning we're not sure which one yet)
I've had a new symptom over the last several weeks that comes and goes. It was the worst last weekend the outside of both ankles had a non-itchy, non-painful, flat rash that looked like I had been sunburned badly.It only cover the outside of my feet, ankles and about 6" up my calves.I took pictures to the Dr. in case it faded (which it did).
Anybody else hear of this or experience it? I'm anxious to hear.
net

 
Old 02-21-2003, 11:16 PM   #2
Junior Member
 
Join Date: Feb 2003
Location: Wichita, Ks. USA
Posts: 33
quackers HB User
Question

Yes, I think I may have something similar to what you are describing. Except that I don't consider mine a 'rash' per se. At times I do develop a kind of like rash where I'll have half a doz little bumps that look like ant bites, in an uneven circular diagram. When those go away, it leaves a dark color to my skin. It almost looks like the bottom half of my leg and top of middle 3 toes and right above that on top of foot is 'tanned' with freckle looking spots(unevenly and light in color). My DR told me it was from being on my feet too much and it was hundreds of little tiny blood vessels right underneath the skin that were bursting from the pressure (swelling) on my legs/ankles. He had me wear knee high TED hose and it really did seem to help. Since a recent diagnoses of +ANA Lupus if it just might have something to do with that. The Neurologist told me: 'anything's possible'.

My DX's are: High blood pressure, Asthma, genralized Arthritis, IBS, Chronic Insomnia (I guess my sleep patterns were so bad they were off the scale!), Depression/stress/anxiety attacks, yr round seasonal allergies, a swollowing dysphagia (certain foods, ei: bread, fried stuff, and most meats) get stuck in my throat and I can't make it go down and it hurts like a sun of a gun trying to get it to either go up or down (usually I have to make a mad dash to the BR and bring it up!...DR thinks it's part of the depression/stress/anxiety). AND now...just last December I was diagnosed with +ANA Lupus, diagnosed in Jan with Fibromyalgia and just today I received a letter from the Rheumatologist that I tested positive for antiphospholipid syndrome. whatever that is. YEE HAW!!! http://www.healthboards.com/ubb/clown.gif

Back to the subject at hand. What worries me is that this might be some kind of vascular disease (antiphospholipid syndrome) and that is what the redness on bottom of legs is from. From lack of circulation. I go back to the Rheumatologist on the 28th and am going to ask him about the redness in my legs. Mine havn't bothered me for about a yr and just a few weeks ago, started acting up again. They are beat red (sunburned looking) all away around my leg from the bottom of my calf to the top of my foot, clear down to my toes. It looks like I just poured steaming hot water on my legs! I dont know whether to put on the TED hose or wait and see what the RA DR. says.

Keep in touch about your legs and let me know how they are progessing and if you've been to the DR., what he says. take care and be safe!

 
Sponsors Lightbulb
   
Old 02-24-2003, 07:01 PM   #3
Newbie
 
Join Date: Feb 2003
Location: Mitchell,Ontario Canada
Posts: 5
Mitchelllady HB User
Post

I think the other name for antiphospholipid is lupus anto coagulant syndrome.It is a thing in your blood that destroys the proteinin your blood that stops you from getting clots.In other words you may easily get blood clots.I was diagnosed with it in July 2002 after getting blood clots in my legs.The redness in your lower legs could be circulation from blood clots.Please, get it checked out right away.I was misdiagnosed for 2 months and ended up with the blood clot in my leg (deep vein thrombosis) then 3 blocked arteries and then had to have bypass surgery.That wa slast Sept and I am still having problems with swelling etc in my leg and they are now telling me it will never be right.With lupus anticoagulant you have to be on blood thinners to prevent clots.Go back to your dr and get more info right away before you end up in the same mess that I did.With right diagnosis and medication problems can be avoided.I have also been told that many with RA have the lupus anticoagulant.I also have RA and the rheumatologist missed the diagnosis for the anti lupus.So...please go back to your dr and check things out!!! Good luck

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chronic tendon pain in lower leg/ankle Morganio General Health 24 08-02-2010 03:03 PM
triple arthrodesis and ankle replacement patty424 Foot & Ankle Problems 7 06-07-2010 09:11 AM
Osteochondral Ankle Surgery Success or Failure? Tibors Foot & Ankle Problems 24 04-28-2010 09:12 PM
Swollen ankle and rash with no injury *Versailles* General Health 0 12-25-2007 07:17 PM
ankle surgery has left my boyfriend with spontaneous allergic reactions... dangerkat88 Skin Problems 0 07-27-2007 08:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (172), ladybud (43), AngelicBrat (16), luca689 (7), ksp (6), neveragain444 (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!